# SDR V0XD201405230117

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 24,124 hours, 16,400 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Part number: NAS62033
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT DOOR HARDWARE FOR LATCH MECHANISM IS CORRODED.  R & R CORRODED HARDWARE IAW AMM 52-21-02.  REPLACED 1 BOLT PN NAS6203-3, ONE WASHER PN NAS1149D0332K, & ONE NUT PN MS21042L3.
